# SDR I5PA2025022519306

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 67,957 hours, 18,269 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 47,315 hours, 16,096 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 4310322
- Part serial: 510160103
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP) ESI - LEFT ENG SLOW TO START. R/R LH ENG #2 IGNITION LEAD. OPS CHECK GOOD.
